# SDR AALA202406100287

- Difficulty date: June 9, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 72,618 hours, 28,124 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: 24E507009G03
- Part serial: UJW13817
- Condition: Odor
- Location: Lavatory
- Part time: 53,840 hours, 23,946 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BURNING PLASTIC SMELL FROM UNDER SINK IN FORWARD LAVATORY. TURNED OFF WATER HEATER BELOW SINK AND SMELL DISSIPATED. PERFORMED JOB CARD 26L00021001. FOUND SOURCE OF ODOR COMING FROM WATER HEATER IN FORWARD LAVATORY. REMOVED AND REPLACED WATER HEATER PER AMM 38-12-16.
